# SDR 0101729973

- Difficulty date: April 27, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Aircraft: N9337
- Make and model: Doug DC-9-31
- Aircraft serial: 47346
- Aircraft time: 82,014 hours, 87,803 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LNE CHECK, FOUND CATWALK EMERGENCY TRACK LIGHTS INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
